# SDR DALA2022120207720

- Difficulty date: December 2, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 66,169 hours, 8,716 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Track
- Condition: Fod
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FLT ATT REPORTS 2R DOOR WILL NOT ARM.   FOUND DEBRIS ON GIRT BAR TRACK. CLEARED DEBRIS.
